# SDR IPXA2016031000602

- Difficulty date: March 10, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 82,213 hours, 14,092 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6044115
- Part serial: 0597
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE FLT, PERFORMED AN EMERGENCY LIGHTS BATTERY TEST.  RECEIVED A LEVEL 1 EMERGENCY LIGHT BATTERY 1 LOW ALERT.  R & R NEW EMERGENCY LIGHTING BATTERY POWER SUPPLY AND TEST OK IAW AMM 33-51-01/401 AND 501.
